# SDR 2010FA0000133

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: General aviation
- Make and model: Cessna R182
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pivot
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIVOT CRACKED AT INBD END OF SHAFT.
